# SDR SWAA2013111122122

- Difficulty date: November 1, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 28,094 hours, 16,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT BS 986.5, RBL 40.  REPAIRED WEB IAW ER & EA.
